Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 24
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ahmad, Jamshaid Al-Rawashdeh, Ahmed and Azam, Akbar 2015. New fixed point theorems for generalized F-contractions in complete metric spaces. Fixed Point Theory and Applications, Vol. 2015, Issue. 1,


    Beg, Ismat and Aleomraninejad, S. M. A. 2015. Fixed points of Suzuki type multifunctions on metric spaces. Rendiconti del Circolo Matematico di Palermo (1952 -), Vol. 64, Issue. 2, p. 203.


    Kolagar, Samad Mohseni Ramezani, Maryam and Gordji, Madjid Eshaghi 2015. Some fixed point theorems of multivalued operators in partially ordered metric spaces and applications to hyperbolic differential inclusions. Boletín de la Sociedad Matemática Mexicana,


    Ahmad, Jamshaid Al-Rawashdeh, Ahmed and Azam, Akbar 2014. Fixed point results for {α,ξ}-expansive locally contractive mappings. Journal of Inequalities and Applications, Vol. 2014, Issue. 1, p. 364.


    Ahmed, M.A. 2014. Fixed point theorems in fuzzy metric spaces. Journal of the Egyptian Mathematical Society, Vol. 22, Issue. 1, p. 59.


    Kutbi, Marwan Amin Ahmad, Jamshaid Abbas, Mujahid and Arshad, Muhammad 2014. Tripled Coincidence and Common Fixed Point Results for Two Pairs of Hybrid Mappings. Abstract and Applied Analysis, Vol. 2014, p. 1.


    Ahmad, Jamshaid Azam, Akbar and Arshad, Muhammad 2013. Fixed points of multivalued mappings in partial metric spaces. Fixed Point Theory and Applications, Vol. 2013, Issue. 1, p. 316.


    Ahmad, Jamshaid Di Bari, Cristina Cho, Yeol and Arshad, Muhammad 2013. Some fixed point results for multi-valued mappings in partial metric spaces. Fixed Point Theory and Applications, Vol. 2013, Issue. 1, p. 175.


    Azam, Akbar and Mehmood, Nayyar 2013. Multivalued fixed point theorems in tvs-cone metric spaces. Fixed Point Theory and Applications, Vol. 2013, Issue. 1, p. 184.


    Kutbi, Marwan Amin Ahmad, Jamshaid and Azam, Akbar 2013. On Fixed Points ofα-ψ-Contractive Multivalued Mappings in Cone Metric Spaces. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Kutbi, M. A. Ahmad, Jamshaid Hussain, Nawab and Arshad, Muhammad 2013. Common Fixed Point Results for Mappings with Rational Expressions. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Pathak, Hemant and Rodríguez-López, Rosana 2013. Noncommutativity of mappings in hybrid fixed point results. Boundary Value Problems, Vol. 2013, Issue. 1, p. 145.


    Azam, Akbar 2012. Coincidence points of mappings and relations with applications. Fixed Point Theory and Applications, Vol. 2012, Issue. 1, p. 50.


    Beg, Ismat and Abbas, Mujahid 2012. Fixed Points of Quasi (f,g)-Nonexpansive Multivalued Mapping. Numerical Functional Analysis and Optimization, Vol. 33, Issue. 3, p. 255.


    Park, Jong-Seo 2011. Some Common Fixed Point Theorems using Compatible Maps in Intuitionistic Fuzzy Metric Space. International Journal of Fuzzy Logic and Intelligent Systems, Vol. 11, Issue. 2, p. 108.


    Azam, Akbar Arshad, Muhammad and Vetro, Pasquale 2010. On a pair of fuzzy <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>φ</mml:mi></mml:math>-contractive mappings. Mathematical and Computer Modelling, Vol. 52, Issue. 1-2, p. 207.


    Beg, Ismat Butt, Asma Rashid and Radojević, S. 2010. The contraction principle for set valued mappings on a metric space with a graph. Computers & Mathematics with Applications, Vol. 60, Issue. 5, p. 1214.


    Beg, Izmat Jahangir, Adnan and Azam, Akbar 2009. RANDOM COINCIDENCE AND FIXED POINTS FOR WEAKLY COMPATIBLE MAPPINGS IN CONVEX METRIC SPACES. Asian-European Journal of Mathematics, Vol. 02, Issue. 02, p. 171.


    Singh, S.L. Mishra, S.N. and Pant, Rajendra 2009. New fixed point theorems for asymptotically regular multi-valued maps. Nonlinear Analysis: Theory, Methods & Applications, Vol. 71, Issue. 7-8, p. 3299.


    Beg, Ismat and Abbas, Mujahid 2008. Fixed point, approximate fixed point and Kantorovich-Rubinstein maximum principle in convex metric spaces. Journal of Applied Mathematics and Computing, Vol. 27, Issue. 1-2, p. 211.


    ×
  • Currently known as: Journal of the Australian Mathematical Society Title history
    Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, Volume 53, Issue 3
  • December 1992, pp. 313-326

Fixed points of asymptotically regular multivalued mappings

  • Ismat Beg (a1) and Akbar Azam (a2)
  • DOI: http://dx.doi.org/10.1017/S1446788700036491
  • Published online: 01 April 2009
Abstract
Abstract

Some results on fixed point of asymptotically regular multivalued mapping are obtained in metric spaces. The structure of common fixed points and coincidence points of a pair of compatible multivalued mappings is also discussed. Our work generalizes known results of Aubin and Siegel, Dube, Dube and Singh, Hardy and Rogers, Hu, Iseki, Jungck, Kaneko, Nadler, Ray and Shiau, Tan and Wong.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Fixed points of asymptotically regular multivalued mappings
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Fixed points of asymptotically regular multivalued mappings
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Fixed points of asymptotically regular multivalued mappings
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3]J. P. Aubin and J. Siegel , ‘Fixed points and stationary points of dissipative multivalued maps’, Proc. Amer. Math. Soc. 78 (1980), 391398.

[7]H. W. Engl , ‘Weak convergence of asymptotically regular sequences for nonexpansive mappings and connections with certain Chebyshef-centers’, Nonlinear Anal. 1 (5) (1977), 495501.

[9]G. E. Hardy and T. D. Rogers , ‘A generalization of a fixed point theorem of Reich’, Canad. Math. Bull. 16 (1973), 201206.

[10]T. Hu , ‘Fixed point theorems for multivalued mappings’, Canad. Math. Bull. 23 (1980), 193197.

[12]S. Itoh and W. Takahashi , ‘Single valued mappings, multivalued mappings and fixed point theorems’, J. Math. Anal Appl., 59 (1977), 514521.

[13]G. Jungck , ‘Commuting mappings and fixed points’, Amer. Math. Monthly 83 (1976), 261263.

[14]G. Jungck , ‘Compatible mappings and common fixed points’, Internat. J. Math. and Math. Sci. 9 (1986), 771779.

[16]G. Jungck , ‘Common fixed points for commuting and compatible maps on compacta’, Proc. Amer. Math. Soc. 103 (3) (1988), 977983.

[18]R. Kannan , ‘Fixed point theorems in reflexive Banach space’, Proc. Amer. Math. Soc. 38 (1973), 111118.

[21]S. B. Nadler Jr, ‘Multivalued contraction mappings’, Pacific J. Math. 30 (1969), 475480.

[24]B. E. Rhoades , ‘A comparison of various definitions of contractive mappings’, Trans. Amer. Math. Soc. 226 (1977), 257290.

[25]B. E. Rhoades , ‘Contractive definitions revisited, Topological methods in nonlinear functional analysis’, Contemporary Math., Amer. Math. Soc. 21(1983), 189205.

[26]B. E. Rhoades , S. L. Singh and C. Kulshrestha , ‘Coincidence theorem for some multi- valued mappings’, Internat. J. Math. and Math. Sci. 7 (3) (1984), 429434.

[28]B. E. Rhoades , S. Park and K. B. Moon , ‘On generalization of the Meir-Keeler type contraction maps’, J. Math. Anal. Appl. 146 (1990), 482494.

[29]S. Sessa , B. E. Rhoades and M. S. Khan , ‘On common fixed points of compatible mappings in metric and Banach spaces’, Internat. J. Math. and Math. Sci. 11 (2) (1988), 375392.

[30]C. Shiau , K. K. Tan and C. S. Wong , ‘A class of quasi-nonexpansive multivalued maps’, Canad. Math. Bull. 18 (1975), 709714.

[31]C. S. Wong , ‘Common fixed points of two mappings’, Pacific J. Math. 48 (1973), 299312.

[32]C. S. Wong , ‘On Kannan maps’, Proc. Amer. Math. Soc. 47 (1975), 105111.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Australian Mathematical Society
  • ISSN: 1446-7887
  • EISSN: 1446-8107
  • URL: /core/journals/journal-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: